# SDR CWQA20141112001

- Difficulty date: November 8, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N818JW
- Make and model: Gulstm 200
- Aircraft serial: 121
- Aircraft time: 2,832 hours, 1,980 cycles
- Engine: Pwc PW306A
- Engine time: 2,832 hours, 1,980 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW WAS INFORMED OF SMOKE IN CABIN.  CHECK LIST FOLLOWED & UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  ON DESCENT & APPROACH SMOKE SUBSIDED.  MX EVALUATION FOUND ENG OIL CONTAMINATION IN BLEED AIR SYS & IDENTIFIED COMING FROM LT ENG LP BLEED, POSSIBLY NR 2 CARBON SEAL.  LT ENG REMOVED FOR FURTHER INVESTIGATION OF EXACT SOURCE.
